# SDR CALA2014042190871

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 44,841 hours, 18,515 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QTY LESS THAN 3.9 QTS, PULSING GREEN, APU.  APU OIL SERVICED IAW AMM49-90-00- 600-004-A.
